On the curvature of the smile in stochastic volatility models

  • Authors
  • Alòs, E.; Léon, J.A.
  • UPF authors
  • ALOS ALCALDE, ELISA;
  • Type
  • Articles de recerca
  • Journal títle
  • SIAM Journal on Financial Mathematics
  • Publication year
  • 2017
  • Volume
  • 8
  • Number
  • 1
  • Pages
  • 373-399
  • ISSN
  • 1945-497X
  • Publication State
  • Publicat
  • Abstract
  • gt;1/2.
  • Complete citation
  • Alòs, E.; Léon, J.A.. On the curvature of the smile in stochastic volatility models. SIAM Journal on Financial Mathematics 2017; 8(1): 373-399.
Bibliometric indicators
  • 3 times cited Scopus
  • 3 times cited WOS
  • Índex Scimago de 1.222(2017)